Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

On Generating Systems of Ternary and Quaternary Linear Transformations

Henry S. White
American Journal of Mathematics
Vol. 14, No. 3 (Jul., 1892), pp. 274-282
DOI: 10.2307/2369670
Stable URL: http://www.jstor.org/stable/2369670
Page Count: 9
  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.